MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PHILIPS ST80I STRESS TEST SYSTEM

PHILIPS MEDICAL SYSTEMS PHILIPS ST80I STRESS TEST SYSTEM
Model Number 860343
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that the emergency stop button was not working on treadmill.The device was reported to be in use on a patient.No adverse event to the patient or user was reported.
 
Additional Manufacturer Narrative
The following functional tests were performed: a field service engineer (fse) went onsite to evaluate the device and found that the device had an intermittent issue with recognizing the emergency stop button when beeing pressed or enabled.The fse reseated the communication cable between the treadmill and stress test system.Furthermore the fse recalibrated the treadmill by implementing the micro sd card in the treadmill and running through software setup and calibration.Afterwards the fse confirmed that the "e stops" worked as expected both in service mode and stress test mode.Based on the information available and the testing conducted, the exact cause of the reported problem is unknown.The reported problem was confirmed.The communication cable was reseated.However, the exact cause for the reported issue could not be established.If additional information is received the complaint file will be reopened.
 
Event or Problem Description

Brand Name
PHILIPS ST80I STRESS TEST SYSTEM
Common Device Name
PHILIPS ST80I STRESS TEST SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20406151
Report Number1218950-2024-00725
Device Sequence Number3579380
Product Code DQK
UDI-Device Identifier00884838094840
UDI-Public(01)00884838094840
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860343
Device Catalogue Number860343
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown